# SDR QXEA2013032900726

- Difficulty date: March 29, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 14,297 hours, 15,279 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY WEAK WITH STRONG APPLICATION.  PERFORMED FUNCTIONAL CHECK OF BRAKE SYS IAW AMM TASK 32-42-00-720-801, TR 32-401.  FUNCTIONAL TEST GOOD.  PERFORMED FUNCTIONAL CHECK OF THE ANTI SKID SYS IAW AMM TASK 32-46-00-720-802.  FUNCTIONAL TEST GOOD.  NO DEFECTS NOTED.  CHECK FLIGHT PERFORMED WITH NO DEFECTS.  RETURNED TO SERVICE.
